MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITY ABLATION CATHETER, BI-D, CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL FLEXABILITY ABLATION CATHETER, BI-D, CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number A701125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During an angioplasty procedure, while mapping, the electrocardiogram began to show st segment elevation and low artery pressure.At this time mapping was stopped and medication was administered to help regulate blood pressure.An ultrasound was performed revealing the coronary artery was not functioning properly and the patient was transferred to the hemodynamics sector for evaluation.While waiting for transport, the patient went into ventricular fibrillation and a cardiac massage was started and a shock with a defibrillator was performed to stabilize the patient.The patient was transferred to hemodynamics and a dissection of the right coronary artery was observed which was thought to be spontaneous.A stent was placed in the right coronary to stabilize the patient and the patient was discharged two days following the procedure.There were no performance issues with any abbott devices.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
FLEXABILITY ABLATION CATHETER, BI-D, CURVE D-F
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key11332052
Report Number3008452825-2021-00077
Device Sequence Number3416483
Product Code OAD
UDI-Device Identifier05415067011114
UDI-Public05415067011114
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberA701125
Device Catalogue NumberA701125
Device Lot Number6723881
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR